# SDR USAA040617

- Difficulty date: September 20, 2004
- Submitted: October 8, 2004
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lt Wing
- Part time: 41,214 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND WING PANEL CRACKED 3 INCHES, LEFT ENGINE PYLON, WING UPPER SURFACE FIXED PANEL AFT INBOARD EDGE.  INSTALLED DOUBLER AND SEALED PER TYP REPAIR 54-50-14A.  (M)
